Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Took steroid injection in hip and had severe limp. Having sciatica. Is it relted?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Hi last week I had steroid injection in my hip I have had severe limp for over a year. Which has made me almost a recluse . The past couple of days my sciatica has been really bad are the two things connected ? Regards Katey
Posted Wed, 20 Nov 2013 in Bones, Muscles and Joints
Answered by Dr. Yogesh D 1 hour later
Brief Answer: Possible, but can't be sure without examining. Detailed Answer: Hello Mrs XXXX, Thank you for posting your query. There is a possibility that the steroid injection which you were given might have caused the worsening of the sciatica, it generally should not cause, rather it would help reduce sciatica if you have it. However, any injection, if not given in the proper site can cause certain issues, in your case I would suspect the injection might have touched or damaged the sciatic nerve during the process of injection, hence the worsening of sciatica. I can not be sure about this, as the confirmation would require careful examination as well as some diagnostic tests. So I request you to kindly consult your treating doctor and report to him about the development, he should be able to give you an appropriate prescription. I hope I have answered your concern, however you are most welcome to ask me if you need further clarification or in case you have any more questions. Wishing you a speedy recovery. Kindest regards,
Above answer was peer-reviewed by
Follow-up: Took steroid injection in hip and had severe limp. Having sciatica. Is it relted? 5 minutes later
Thankyou so much for ur prompt reply and I will take your advice. Kind regards. Kathleen
Answered by Dr. Yogesh D 13 minutes later
Brief Answer: Happy to be of some help mam. Detailed Answer: Hello again Mrs. XXXX, It is nice to hear from you, and I am indeed very happy to know that I could be some help to you. Thank you very much for choosing this forum for you health concerns. I look forward to serving you in the future too. All the very best, and wishing you good health. Warm regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor